×

Found 5,047 Documents (Results 1–100)

Approximation of periodic functions of high generalized smoothness by Fourier sums. (English. Russian original) Zbl 07840465

Math. Notes 115, No. 2, 275-278 (2024); translation from Mat. Zametki 115, No. 2, 304-307 (2024).
PDFBibTeX XMLCite
Full Text: DOI

On the second order sufficient optimality conditions for a problem of mathematical programming. (English. Russian original) Zbl 07840453

Math. Notes 115, No. 2, 148-163 (2024); translation from Mat. Zametki 115, No. 1, 177-196 (2024).
PDFBibTeX XMLCite
Full Text: DOI

On rational spline solutions of differential equations with singularities in the coefficients of the derivatives. (English. Russian original) Zbl 07840445

Math. Notes 115, No. 1, 66-76 (2024); translation from Mat. Zametki 115, No. 1, 78-90 (2024).
PDFBibTeX XMLCite
Full Text: DOI

Hermitian interpolation using window systems generated by uniform translates of the Gaussian function. (English. Russian original) Zbl 07820517

Math. Notes 114, No. 6, 1499-1502 (2023); translation from Mat. Zametki 114, No. 6, 936-939 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Integration of the modified Korteweg-de Vries-Liouville equation in the class of periodic infinite-gap functions. (English. Russian original) Zbl 07820496

Math. Notes 114, No. 6, 1247-1259 (2023); translation from Mat. Zametki 114, No. 6, 894-908 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Explicit formulas for differentiation of hyperelliptic functions. (English. Russian original) Zbl 07820486

Math. Notes 114, No. 6, 1151-1162 (2023); translation from Mat. Zametki 114, No. 6, 808-821 (2023).
MSC:  14H99 33B99
PDFBibTeX XMLCite
Full Text: DOI

Smoothness of generalized eigenfunctions of differential-difference operators on a finite interval. (English. Russian original) Zbl 07820471

Math. Notes 114, No. 5, 1002-1020 (2023); translation from Mat. Zametki 114, No. 5, 679-701 (2023).
MSC:  34K08
PDFBibTeX XMLCite
Full Text: DOI

On the blow-up of the solution of a nonlinear system of equations of a thermal-electrical model. (English. Russian original) Zbl 07820459

Math. Notes 114, No. 5, 850-861 (2023); translation from Mat. Zametki 114, No. 5, 759-772 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Boas and Titchmarsh type theorems for generalized Lipschitz classes and \(q\)-Bessel Fourier transform. (English. Russian original) Zbl 1526.42008

Math. Notes 114, No. 1, 55-65 (2023); translation from Mat. Zametki 114, No. 1, 68-80 (2023).
MSC:  42A38 44A15 33D15
PDFBibTeX XMLCite
Full Text: DOI

On the absolute convergence of Fourier series of functions of two variables in the space \(C^{1,\omega}\). (English. Russian original) Zbl 1529.42008

Math. Notes 114, No. 4, 635-638 (2023); translation from Mat. Zametki 114, No. 4, 633-636 (2023).
MSC:  42B05 42A20 42B35
PDFBibTeX XMLCite
Full Text: DOI

Asymptotics in the spectral parameter for solutions of \(2 \times 2\) systems of ordinary differential equations. (English. Russian original) Zbl 1533.34027

Math. Notes 114, No. 4, 472-488 (2023); translation from Mat. Zametki 114, No. 4, 543-562 (2023).
MSC:  34B09 34A30 34E05
PDFBibTeX XMLCite
Full Text: DOI

On finite groups with \(\mathbb{P}_{\pi} \)-subnormal subgroups. (English. Russian original) Zbl 07761780

Math. Notes 114, No. 4, 421-432 (2023); translation from Mat. Zametki 114, No. 4, 483-496 (2023).
MSC:  20D20 20D10 20D35
PDFBibTeX XMLCite
Full Text: DOI

On estimates of uniform approximations by rational Fourier-Chebyshev integral operators for a certain choice of poles. (English. Russian original) Zbl 1518.42004

Math. Notes 113, No. 6, 815-830 (2023); translation from Mat. Zametki 113, No. 6, 876-894 (2023).
MSC:  42A10 41A20 41A50
PDFBibTeX XMLCite
Full Text: DOI

Implicit function theorems for continuous mappings and their applications. (English. Russian original) Zbl 1521.26008

Math. Notes 113, No. 6, 749-759 (2023); translation from Mat. Zametki 113, No. 6, 793-806 (2023).
MSC:  26B10 49J21
PDFBibTeX XMLCite
Full Text: DOI

Estimate of the second coefficient of holomorphic mappings of a disk into itself with two fixed points. (English. Russian original) Zbl 1520.30031

Math. Notes 113, No. 5, 694-699 (2023); translation from Mat. Zametki 113, No. 5, 731-737 (2023).
MSC:  30C50 30B10
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

all top 5

Author

all top 5

Volume

all top 5

Year of Publication

all top 3

Main Field